# SDR AALA200802269

- Difficulty date: September 4, 2008
- Submitted: October 29, 2008
- Operation: Air carrier
- Aircraft: N458AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49563
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT OVERHEAD AFT GALLEY AISLE INOPERATIVE. REPLACED LAMP FOR EMERGENCY LIGHT AT OVERHEAD AFT GALLEY AISLE. SYSTEM GROUND CHECKED NORMAL OPERATION. (K)
